Strong consistency of the internal estimator of nonparametric regression with dependent data
Jia Shen and
Yuan Xie
Statistics & Probability Letters, 2013, vol. 83, issue 8, 1915-1925
Abstract:
In this paper, the strong consistency of the multivariate internal nonparametric estimator is investigated under strong mixing dependence assumption. This estimator is particularly easy to use when we model the regression function by additive nonparametric structure. The pointwise strong consistency and its rate are given as well as that over a compact set, under suitable conditions.
Keywords: Nonparametric regression; Strong consistency; Internal estimator; Dependent data (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016771521300148X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:83:y:2013:i:8:p:1915-1925
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2013.04.027
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().